# SDR A6WA2017120445453

- Difficulty date: November 27, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 30,414 hours, 29,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R3103762
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT RT LONGERON 24 ABOVE CENTER WING FWD OF FS473.15 IS CRACKED.  REMOVED AND REPLACED ANGLE IAW SRM 51-42-06, 51-42-21.
